# SDR ASAA1057465

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,392 hours, 3,384 cycles
- Engine: Cfmint CFM567B272
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW1591
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 31,050 hours, 12,484 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILS ACTUATORS TEST FAULT CODE 73 20342 FMV SIGNAL OUT OF RANGE.  REMOVED AND REPLACED NR 2 ENG HMU IAW AMM 73 21 10 000 801 F00 AND 73 21 10 400 801 F00 IDLE LEAK CHECKS OK IAW TEST 3A.  AMM 71 00 00 700 801 F00 AND BITE TEST 71 00 00 700 808 F00 AND TEST 12 ACTUATORS TEST IAW 71 00 00 700 807 700.
